# SDR SWAA2018021919858

- Difficulty date: February 14, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 66,577 hours, 39,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1669 FAILED AN EMERGENCY LIGHT CAPACITY CHECK.   R & R THE BATTERY PACK IAW AMM.
